# SDR 2003F00308

- Difficulty date: March 6, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270005
- Condition: Inoperative
- Location: Spoileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF DUE OT TRIM CONFIGURATION WARNING.  MAINTENANCE TROUBLESHOT AND REPLACED THE SPOILERON PCU.  OPS CHECKS GOOD.  (M)
